University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Stochastically stable globally coupled maps with bistable thermodynamic limit

Zweimueller, R, Keller, G and Bardet, J-B (2009) Stochastically stable globally coupled maps with bistable thermodynamic limit Comm. Math. Phys. 292 (2009), no. 1, 237–270, 292 (1). pp. 237-270.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Zweimueller, Rr.zweimueller@surrey.ac.ukUNSPECIFIED
Keller, GUNSPECIFIEDUNSPECIFIED
Bardet, J-BUNSPECIFIEDUNSPECIFIED
Date : 6 July 2009
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:56
Last Modified : 17 May 2017 11:56
URI: http://epubs.surrey.ac.uk/id/eprint/833293

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800